MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD DR; Implantable Cardioverter Defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD DR; Implantable Cardioverter Defibrillator (ICD)
Model Number D121
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Use of Device Problem (1670); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited a code 1006, indicative of a high voltage detected on a lead during a device charge.Technical services (ts) reviewed the available data and determined that the low-voltage code was valid, with an irregular decrease in battery voltage potentially related to an internal electrical short, noted an alert for remote monitoring disabled (rmd) on radio frequency (rf) telemetry.Subsequently, this icd was successfully explanted and replaced.No additional adverse patient effects were reported outside the revision procedure.At this time, this product has not been returned.
 
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
MOMENTUM? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50225918
Report Number2124215-2026-43278
Device Sequence Number10342098
Product Code LWS
UDI-Device Identifier00802526587726
UDI-Public(01)00802526587726(17)220210
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/10/2022
Device Model NumberD121
Device Catalogue NumberD121
Device Lot Number220685
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/12/2026
Date Device Manufactured02/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale